Solving BSDE with adaptive control variate

Abstract : We present and analyze an algorithm to solve numerically BSDEs based on Picard's iterations and on a sequential control variate technique. Its convergence is geometric. Moreover, the solution provided by our algorithm is regular both w.r.t. time and space.
Document type :
Journal articles
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2010, 48 (1), pp.257-277. <10.1137/090755060>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00373350
Contributor : Emmanuel Gobet <>
Submitted on : Saturday, April 4, 2009 - 9:13:42 AM
Last modification on : Tuesday, October 11, 2016 - 2:09:12 PM
Document(s) archivé(s) le : Thursday, June 10, 2010 - 7:46:07 PM

File

GobetLabartBSDE.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Emmanuel Gobet, Céline Labart. Solving BSDE with adaptive control variate. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2010, 48 (1), pp.257-277. <10.1137/090755060>. <hal-00373350>

Share

Metrics

Record views

642

Document downloads

238